# SDR ASAA2016031216243

- Difficulty date: March 12, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737-8FH
- Aircraft serial: 30824
- Aircraft time: 41,990 hours, 13,713 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1200180
- Condition: Chafed
- Location: Bs 500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME REPAIR DOUBLER HAS CHAFE DAMAGE AT BS 500A, STR 15R.  ACFT GROUNDED. REMOVED REPAIR ON FRAME AND ACCOMPLISHED A CATEGORY "B" REPAIR ON FRAME AT BS500A BETWEEN STR-14R AND STR-16R IAW EA 800-53EA-16899, REV NEW AND REO-G19720, REV A.  ENGINEERING FOLLOW-UP REQUIRED, STAGE 2 TRACKING UNDER 800-53DTI-05008, DOT E425 REMOVED.
